| Model Number |
K-LESS T-ROPE W/DRV, SYN REPR, TI |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 25th oct 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-8925t, syndesmosis tightrope® xp, titanium, the suture snapped when tensioning using tensioning handles.This was detected during an unspecific procedure on (b)(6) 2025.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.